# SDR SWAA2022022470566

- Difficulty date: October 28, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 27,205 hours, 16,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FWD SHIELD CORRODED AT BS 767 + 7' RBL 22'. / REMOVED CORROSION & FOUND TO BE OUT OF LIMITS I.A.W. B737-700 SRM 53-60-15-1A-1 ON AFT PIT FWD SHIELD STA 767-787 RBL 22' DEPTH - .046. REMAINING = 0.005; ORG 'T' = 0.051; & REPLACED I.A.W. B737-700 SRM 51-40-02-0G & BOEING DWG # 146A0081; REV. A ID: 0028; TY: DW.
